# SDR 2003FA0001254

- Difficulty date: November 26, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N35077
- Make and model: Cessna 172R
- Aircraft serial: 17281062
- Engine: Lyc IO360L2A
- System (JASC): 2140 · Heating System
- Part: Valve
- Part number: 04530181
- Condition: Broken
- Location: Cabin Heat
- Part time: 1,575 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OWNER COMPLAINED OF NO HEAT IN CABIN AND CONTROL FROZEN.  FOUND FLAPPER VALVE PN NR 04530181 BROKEN AT LT SIDE HINGE NOT ALLOWING DOOR TO OPEN AND CONTROL SHAFT GO OVER CENTER.  REMOVED CABIN HEAT BOX AND REPLACED VALVE AND REASSEMBLED.  OPS CHECKED OK.  PART REPLACED UNDER MFG WARRANTY.
